KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/12192

Title: The Quotient Inequalities
Authors: Barnes, Benedict
Sebil, C.
Dontwi, I. K.
Keywords: Quotient inequalities
rst quotient inequality
second quotient inequality
index power quotient inequalities
Issue Date: 2019
Publisher: New York Business Global
Citation: B. Barnes, C. Sebil, I. K. Dontwi / Eur. J. Pure Appl. Math, 12 (2) (2019), 469-485
Abstract: This paper contributes to the eld of inequalities, speci cally, the relationships among the norms of products of elements or vectors or functions and their quotients. Thus, we established that the norm of product of two vectors or functions is less than or equal to the norm of its quotient if the norm of the denominator is less than or equal to one. On the other hand, we prove that the norm of the quotient of two vectors or functions is less than or equal to the norm of their product. In addition, we introduce the proofs of inequalities including the norm of index power of products and their quotients, and then applied these inequalities to estabish properties of some functional spaces, as well as, extention of some of the results in these functional spaces. 2010 Mathematics Subject Classi cations: 44B56, 44B57
Description: An article published by New York Business Global and available at doi.org/10.29020/nybg.ejpam.v12i2.3384
URI: http://hdl.handle.net/123456789/12192
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
3384-8707-1-PB.pdf421.49 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback